Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/84876
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Finite-time continuous gain-scheduled control on stochastic hyperchaotic systems
Author: Yin, Y.
Liu, F.
Shi, P.
Citation: Proceedings of the Institution of Mechanical Engineers Part I-Journal of Systems and Control Engineering, 2010; 224(6):679-688
Publisher: Professional Engineering Publishing
Issue Date: 2010
ISSN: 0959-6518
2041-3041
Statement of
Responsibility: 
Y Y Yin, F Liu, and P Shi
Abstract: In the present paper, a finite-time continuous gain-scheduled control problem is studied for a class of stochastic Markov jump hyperchaotic systems with state delays. By means of the gradient linearization method, the non-linear jump system is constructed by a series of linear jump models at selected working states. Then, based on the stochastic Lyapunov—Krasovskii functional approach, a new robust stochastic finite-time stabilization criterion is established and the finite-time H∞ controller is formulated for each linear jump model in the form of linear matrix inequalities. Finally, for such stochastic non-linear hyperchaotic system, the continuous gain-scheduled method is adopted and continuous finite-time gain-scheduled H∞ controllers are designed. The simulation example shows the effectiveness of the proposed techniques.
Keywords: Markov jump; hyperchaotic systems; stochastic finite-time stabilization; continuous gain-scheduling; H∞ controller; linear matrix inequalities
Rights: © Authors 2010
RMID: 0020128069
DOI: 10.1243/09596518JSCE971
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.